# SDR DALA2022050903214

- Difficulty date: May 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 130,806 hours, 19,483 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 181 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:607, CORRECTIVE ACTION: R/R DOOR ARMED FLAG AT LOC 607 PER B767-300 AMM 52-11. ALL OPS CK NML. (2225885)
